X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (1980) 1980
Publication (164) 164
Conference Proceeding (131) 131
Book Chapter (51) 51
Dissertation (19) 19
Government Document (9) 9
Book / eBook (6) 6
Data Set (1) 1
Electronic Resource (1) 1
Paper (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics, applied (777) 777
hamilton-jacobi-bellman equation (648) 648
mathematics (634) 634
optimal control (422) 422
viscosity solutions (388) 388
bellman equation (304) 304
optimization (300) 300
automation & control systems (287) 287
dynamic programming (259) 259
mathematical analysis (254) 254
hamilton–jacobi–bellman equation (252) 252
analysis (239) 239
statistics & probability (221) 221
studies (184) 184
hamilton-jacobi-bellman equations (179) 179
mathematical models (177) 177
hamilton-jacobi equations (175) 175
operations research & management science (175) 175
mathematics, interdisciplinary applications (162) 162
bellman equations (161) 161
equations (157) 157
viscosity solution (148) 148
economics (146) 146
convergence (138) 138
differential equations (132) 132
jacobi-bellman equations (128) 128
approximation (123) 123
algorithms (119) 119
stochastic control (116) 116
partial differential equations (113) 113
social sciences, mathematical methods (111) 111
engineering, electrical & electronic (108) 108
control systems (100) 100
uniqueness (100) 100
viscosity (96) 96
control theory (92) 92
models (92) 92
systems (92) 92
stochastic processes (87) 87
93e20 (85) 85
model (78) 78
stochastic optimal control (77) 77
applications of mathematics (72) 72
existence (72) 72
consumption (71) 71
nonlinear systems (71) 71
dynamical systems (69) 69
investment (69) 69
calculus of variations and optimal control; optimization (68) 68
mathematics - probability (67) 67
economic models (66) 66
markov processes (63) 63
mathematics, general (63) 63
probability (62) 62
mathematics - optimization and control (60) 60
optimization and control (60) 60
diffusion-processes (59) 59
systems theory, control (59) 59
hamilton–jacobi–bellman equations (58) 58
dynamics (57) 57
mathematical model (56) 56
neural networks (56) 56
applied mathematics (54) 54
diffusion (54) 54
inequalities (53) 53
nonlinearity (52) 52
stochasticity (52) 52
differential-equations (51) 51
games (51) 51
risk (51) 51
stochastic models (51) 51
computer science (49) 49
numerical analysis (49) 49
business, finance (48) 48
research (48) 48
theoretical, mathematical and computational physics (48) 48
usage (48) 48
mathematical functions (47) 47
optimal investment (46) 46
stability (46) 46
investment analysis (45) 45
schemes (45) 45
computer simulation (43) 43
management (43) 43
maximum principle (43) 43
mechanics (43) 43
methods (43) 43
analysis of pdes (41) 41
mathematical methods in physics (41) 41
operations research/decision theory (41) 41
portfolio selection (41) 41
bellman function (40) 40
hamilton-jacobi-bellman (40) 40
jacobi-bellman equation (40) 40
dynamic programming principle (39) 39
insurance (39) 39
partial-differential-equations (39) 39
portfolio choice, investment decisions (39) 39
proportional reinsurance (39) 39
game theory (38) 38
more...
Library Location Library Location
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (2130) 2130
Chinese (12) 12
French (6) 6
Japanese (6) 6
Korean (4) 4
Russian (2) 2
Persian (1) 1
Polish (1) 1
Spanish (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


SIAM Journal on Numerical Analysis, ISSN 0036-1429, 2017, Volume 55, Issue 2, pp. 691 - 712
Journal Article
Journal Article
Stochastic Processes and their Applications, ISSN 0304-4149, 07/2017, Volume 127, Issue 7, pp. 2093 - 2137
Since its introduction by P.L. Lions in his lectures and seminars at the College de France, see Lions [6], and also the very helpful notes of Cardialaguet... 
Master equation | Hamilton–Jacobi–Bellman equation | Functionals of probability measures | Mean field type control | Fokker–Planck equation | Mean field games | Hamilton-Jacobi-Bellman equation | STATISTICS & PROBABILITY | Fokker-Planck equation | Seminars | Management science | Business schools | Analysis
Journal Article
Calculus of Variations and Partial Differential Equations, ISSN 0944-2669, 10/2015, Volume 54, Issue 2, pp. 1507 - 1524
We present a proof of qualitative stochastic homogenization for a nonconvex Hamilton–Jacobi equations. The new idea is to introduce a family of “sub-equations”... 
35B27 | Mathematics | Systems Theory, Control | Calculus of Variations and Optimal Control; Optimization | Analysis | Theoretical, Mathematical and Computational Physics | MATHEMATICS | MATHEMATICS, APPLIED | BELLMAN EQUATIONS | MEDIA | Analysis of PDEs
Journal Article
Journal of Process Control, ISSN 0959-1524, 03/2014, Volume 24, Issue 3, pp. 172 - 187
Journal Article
SIAM Journal on Scientific Computing, ISSN 1064-8275, 2018, Volume 40, Issue 2, pp. A629 - A652
Journal Article
Automatica, ISSN 0005-1098, 01/2019, Volume 99, pp. 181 - 187
In this paper, for a given (time-dependent) Schrödinger equation in quantum mechanics, an interpretation of it is investigated from the perspective of... 
Nelson stochastic mechanics | Hamilton–Jacobi–Bellman equation | Stochastic control | Dynamic programming | Schrödinger equation | DERIVATION | Schrodinger equation | Hamilton-Jacobi-Bellman equation | QUANTIZATION | AUTOMATION & CONTROL SYSTEMS | ENGINEERING, ELECTRICAL & ELECTRONIC | Quantum theory
Journal Article
Journal of Scientific Computing, ISSN 0885-7474, 9/2018, Volume 76, Issue 3, pp. 1839 - 1867
Journal Article
ESAIM - Control, Optimisation and Calculus of Variations, ISSN 1292-8119, 04/2015, Volume 21, Issue 2, pp. 442 - 464
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 10/2018, Volume 275, Issue 8, pp. 2096 - 2161
We propose notions of minimax and viscosity solutions for a class of fully nonlinear path-dependent PDEs with nonlinear, monotone, and coercive operators on... 
Nonlinear evolution equations | Path-dependent PDEs | Minimax solutions | Optimal control | BOUNDARY CONTROL-PROBLEMS | HJB EQUATIONS | VISCOSITY SOLUTIONS | STATE CONSTRAINTS | NONLINEAR 2ND-ORDER EQUATIONS | MATHEMATICS | RISK-SENSITIVE CONTROL | PARTIAL-DIFFERENTIAL-EQUATIONS | BELLMAN EQUATIONS | OPTIMAL STOCHASTIC-CONTROL | SADDLE-POINT
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 09/2016, Volume 261, Issue 5, pp. 2702 - 2737
We prove stochastic homogenization for a general class of coercive, nonconvex Hamilton–Jacobi equations in one space dimension. Some properties of the... 
Nonconvex Hamilton–Jacobi equation | Dynamical properties of effective Hamiltonians | Metric problem | Stochastic homogenization | Nonconvex Hamilton-Jacobi equation | MATHEMATICS | BELLMAN EQUATIONS | MEDIA | Analysis of PDEs | Mathematics
Journal Article
Automatica, ISSN 0005-1098, 04/2016, Volume 66, pp. 205 - 217
Journal Article
SIAM JOURNAL ON CONTROL AND OPTIMIZATION, ISSN 0363-0129, 2019, Volume 57, Issue 1, pp. 693 - 717
In this paper we study stochastic control problems with delayed information, that is, the control at time t can depend only on the information observed before... 
VISCOSITY SOLUTIONS | MATHEMATICS, APPLIED | MAXIMUM PRINCIPLE | information delay | BELLMAN EQUATION | McKean-Vlasov SDE | FIELD STACKELBERG GAMES | partial observation | master equation | functional Ito formula | QUADRATIC PROBLEM | SYSTEMS | AUTOMATION & CONTROL SYSTEMS
Journal Article
Nonlinear Differential Equations and Applications NoDEA, ISSN 1021-9722, 6/2013, Volume 20, Issue 3, pp. 413 - 445
We consider continuous-state and continuous-time control problems where the admissible trajectories of the system are constrained to remain on a network. In... 
Networks | Secondary 34H05 | 35F21 | Analysis | Optimal control | Graphs | Mathematics | Hamilton–Jacobi equations | Primary 35R02 | 35Q93 | 49J15 | Viscosity solutions | Hamilton-Jacobi equations | MATHEMATICS, APPLIED | STATE CONSTRAINTS | BELLMAN EQUATIONS | Analysis of PDEs
Journal Article